Electron. J. Diff. Equ., Vol. 2014 (2014), No. 68, pp. 1-10.

Second-order boundary-value problems with variable exponents

Giuseppina D'Agui

In this article, we study ordinary differential equations with p(x)-Laplacian and subject to small perturbations of nonhomogeneous Neumann conditions. We establish the existence of an unbounded sequence of weak solutions by using variational methods.

Submitted December 17, 2013. Published March 7, 2014.
Math Subject Classifications: 34B15, 34L30.
Key Words: Neumann problem; p(x)-Laplacian; variable exponent Sobolev spaces.

Show me the PDF file (234 KB), TEX file, and other files for this article.

Giuseppina D'Aguì
Department of Civil, Information Technology, Construction,
Environmental Engineering and Applied Mathematics
University of Messina, 98166 - Messina, Italy
email: dagui@unime.it

Return to the EJDE web page